English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3964471      Online Users : 130
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20133

    Title: Optimal inventory replenishment model with time-varying demand, Weibull distribution deterioration and shortages under SFI policy
    Authors: Wu, Kun-shan;Hua, T. C.
    Contributors: 淡江大學企業管理學系
    Date: 2001-09-01
    Issue Date: 2009-11-30 12:34:43 (UTC+8)
    Publisher: New Delhi: Taru Publications
    Abstract: We consider here the inventory replenishment problem over a finite time horizon for a deteriorating item with general time-varying demand, Weibull distribution deterioration, equal replenishment cycles and shortages in every cycle. This paper provides the proof of uniqueness of the optimal replenishment schedule and check the second-order optimality condition for the proposed model. Numerical examples and sensitivity analysis are also provided to illustrate the solution procedure.
    Relation: Journal of information & optimization sciences 22(3), pp.495-507
    DOI: 10.1080/02522667.2001.10699506
    Appears in Collections:[Graduate Institute & Department of Business Administration] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback